By continuing to use the site you agree to our Privacy & Cookies policy

Your browser seems to have cookies disabled. For the best experience of this website, please enable cookies in your browser.

Close

Your browser is no longer supported

For the best possible experience using our website we recommend you upgrade to a newer version or another browser.

Close

Standards

In recent years a number of key events have highlighted the dangers associated with inaccurate administration of medicines. The death of a patient in 2001 due to the inadvertent administration of vincristine via the intrathecal route prompted a range of activities coordinated at national level to improve the safety of patients prescribed intrathecal chemotherapy.

Get unlimited access

As a subscriber you will benefit from:

  • Full online and mobile access to news and opinion stories
  • Customised email alerts straight to your inbox (over 30 alerts available)
  • 4,500 practice articles in our archive 
  • Over £500 worth of CPD learning units 
or

newsletterpromo